Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sars

Scared to start my accutane

Recommended Posts

ive been waiting for months to be on accutane :doh: and now i have the medication in front of me and finding it hard to start it because ive read everything about it and seems like scary stuff to take. im fed up with acne and really wanna get rid of it.

Any 1 else scared of taking it because of the side effects?

Share this post


Link to post
Share on other sites

I was a little scared of taking the first pill, but I did anyway and The side effects have been very mild. I've been on it for about 2 weeks.

Share this post


Link to post
Share on other sites

yoo stop being a little biatch and take the pill its sooo worth it.. after you get results. my inital breakout made me wanna killmyself

Share this post


Link to post
Share on other sites

I actually received my perscription in April but was too afraid to take it, until in August I had a really bad break-out and decided enough was enough. My IB was horrible to say the least, it was very tough to stick it out, but the hope that it was going to be the last breakout for the rest of my life kept me going. 1 month later I've had huge results and couldn't be happier. I've still got a little ways to go, but I know it'll only get better, and I can't wait every day to take the pill because of that.

If you're still a little nervous, maybe you're not ready. I knew when I was finally ready to do it and I'm glad I did.

Good luck!

Share this post


Link to post
Share on other sites

ive been waiting for months to be on accutane :doh: and now i have the medication in front of me and finding it hard to start it because ive read everything about it and seems like scary stuff to take. im fed up with acne and really wanna get rid of it.

Any 1 else scared of taking it because of the side effects?

I completely relate to you. I just finished my first week on accutane and when i had the box in front of me last week i almost didn't take it. I found myself scared to death of the side effects and I almost called my derm to tell her to forget it. I didn't understand why I was so freaked out because for two years not I've been waiting for this damn drug, learned about all the side effects inside and out, and read every accutane log known to man! Now, when the drug is right in front of my face and it's time to finally do it, I couldn't!!!! Well thank GOD for my bestfriend who practically shoved the 30mgs down my throat :-) I've now been on it a week and am really thankful that I took it. I think it's all the hype and excitement that we put ourselves through prior to taking this drug. We know that this is it. The last resort. Don't think about it sweetheart. Just take it and get ready to get clear!!!! Good luck!!!

Share this post


Link to post
Share on other sites
ive been waiting for months to be on accutane and now i have the medication in front of me and finding it hard to start it because ive read everything about it and seems like scary stuff to take. im fed up with acne and really wanna get rid of it.

Any 1 else scared of taking it because of the side effects?

Any reasonable person should be scared to take it. It has a high level of toxicity that is dose-dependent. What dosage are you on?

.

Share this post


Link to post
Share on other sites

I took it the second I got it. This is the 4th round for me so I'm very confident that it is a wonder drug. The scary stuff is said so that you take it seriously and don't do anything dumb like pass it out to your girlie friends who are preggers or double your dose or get your bikini waxed while on it. So unless you're preggers you'll be happy you took it.

Share this post


Link to post
Share on other sites

I was scared too.

It took me a year of my derm suggesting accutane, before I agreed to take it.

One of the things that I have done to make me feel better, is make sure that I am taking supplements along with the meds.

I am taking Omega 3-6-9 for heart health and joint lubrication. I am also taking calcium w/magnesium, zinc and Vit D because I don't drink milk, or eat enough foods with calcium. (Accutane can deplete your bones.)

Joint issues were a big concern for me, so I am also taking a glucosamine/msm supplement.

And, I am restricting my alcohol intake. I wasn't a huge drinker, but we'd go through 2-3 bottles of wine a week.

I just got the results of my second set of blood tests. Pre accutane, my cholesterol was 140. 5 weeks of accutane, my cholesterol was 156. My derm's office said that was great.

I am on week 6 now.

The side effects so far, have been really mild. The first 3 weeks were probably the worst. Now, I just have a dry nose, lips, and girl parts.

My scalp doesn't itch anymore, and my skin doesn't feel as dried out. I am still able to comfortably wear my contacts.

And, my back is completely clear for the first time in years, and my face is almost completely clear.

Share this post


Link to post
Share on other sites

ive been waiting for months to be on accutane and now i have the medication in front of me and finding it hard to start it because ive read everything about it and seems like scary stuff to take. im fed up with acne and really wanna get rid of it.

Any 1 else scared of taking it because of the side effects?

Any reasonable person should be scared to take it. It has a high level of toxicity that is dose-dependent. What dosage are you on?

.

Im on 10 mg a day , every 8 hours . Im on my 3rd day now and i thought to myself can my lips get dry that quick, im having to use balms already. :confused:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×